About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 986028, 9 pages
http://dx.doi.org/10.1155/2013/986028
Research Article

Fixed Points for Weak - -Contractions in Partial Metric Spaces

1Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi (KMUTT), Bangkok 10140, Thailand
2Dipartimento di Matematica e Informatica, Università degli Studi di Palermo, Via Archirafi 34, 90123 Palermo, Italy
3Università degli Studi di Palermo, DEIM, Viale delle Scienze, 90128 Palermo, Italy

Received 22 January 2013; Revised 23 May 2013; Accepted 23 May 2013

Academic Editor: Tomas Dominguez

Copyright © 2013 Poom Kumam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Matthews, “Partial metric topology,” in Proceedings of the 8th Summer Conference on General Topology and Applications, vol. 728 of Annals of the New York Academy of Sciences, pp. 183–197, 1994.
  2. M. A. Bukatin and J. S. Scott, “Towards computing distances between programs via Scott domains,” in Logical Foundations of Computer Science, S. Adian and A. Nerode, Eds., vol. 1234 of Lecture Notes in Computer Science, pp. 33–43, Springer, Berlin, Germany, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. A. Bukatin and S. Yu. Shorina, “Partial metrics and co-continuous valuations,” in Foundations of Software Science and Computation Structures, M. Nivat, Ed., vol. 1378 of Lecture Notes in Computer Science, pp. 33–43, Springer, Berlin, Germany, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. Chaipunya, W. Sintunavarat, and P. Kumam, “On P-contractions in ordered metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 219, 2012. View at Publisher · View at Google Scholar
  5. S. J. O'Neill, “Partial metrics, valuations and domain theory,” in Proceedings of the 11th Summer Conference on General Topology and Applications, vol. 806 of Annals of the New York Academy of Sciences, pp. 304–315, 1996.
  6. S. Romaguera and M. Schellekens, “Partial metric monoids and semivaluation spaces,” Topology and Its Applications, vol. 153, no. 5-6, pp. 948–962, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. Sintunavarat and P. Kumam, “Weak condition for generalized multi-valued (f,α,β)-weak contraction mappings,” Applied Mathematics Letters, vol. 24, no. 4, pp. 460–465, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. W. Sintunavarat, J. K. Kim, and P. Kumam, “Fixed point theorems for a generalized almost (ϕ,φ)-contraction with respect to S in ordered metric spaces,” Journal of Inequalities and Applications, vol. 2012, article 263, 11 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. D. Paesano and P. Vetro, “Suzuki's type characterizations of completeness for partial metric spaces and fixed points for partially ordered metric spaces,” Topology and Its Applications, vol. 159, no. 3, pp. 911–920, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Romaguera, “A Kirk type characterization of completeness for partial metric spaces,” Fixed Point Theory and Applications, Article ID 493298, 6 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. A. Kirk, “Caristi's fixed point theorem and metric convexity,” Colloquium Mathematicum, vol. 36, no. 1, pp. 81–86, 1976. View at Zentralblatt MATH · View at MathSciNet
  12. S. Park, “Characterizations of metric completeness,” Colloquium Mathematicum, vol. 49, no. 1, pp. 21–26, 1984. View at Zentralblatt MATH · View at MathSciNet
  13. P. V. Subrahmanyam, “Completeness and fixed-points,” vol. 80, no. 4, pp. 325–330, 1975. View at Zentralblatt MATH · View at MathSciNet
  14. T. Suzuki, “A generalized Banach contraction principle that characterizes metric completeness,” Proceedings of the American Mathematical Society, vol. 136, no. 5, pp. 1861–1869, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α-ψ-contractive type mappings,” Nonlinear Analysis, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 36, no. 1-2, pp. 17–26, 2004. View at Zentralblatt MATH · View at MathSciNet
  17. O. Valero, “On Banach fixed point theorems for partial metric spaces,” Applied General Topology, vol. 6, no. 2, pp. 229–240, 2005. View at Zentralblatt MATH · View at MathSciNet
  18. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. P. Agarwal, M. A. El-Gebeily, and D. O'Regan, “Generalized contractions in partially ordered metric spaces,” Applicable Analysis, vol. 87, no. 1, pp. 109–116, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. I. Altun and G. Durmaz, “Some fixed point theorems on ordered cone metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 58, no. 2, pp. 319–325, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H. K. Nashine and B. Samet, “Fixed point results for mappings satisfying (ψ,φ)-weakly contractive condition in partially ordered metric spaces,” Nonlinear Analysis, vol. 74, no. 6, pp. 2201–2209, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  22. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. J. Nieto and R. Rodríguez-López, “Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations,” Acta Mathematica Sinica, vol. 23, no. 12, pp. 2205–2212, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. J. J. Nieto, R. L. Pouso, and R. Rodríguez-López, “Fixed point theorems in ordered abstract spaces,” Proceedings of the American Mathematical Society, vol. 135, no. 8, pp. 2505–2517, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. A. Amini-Harandi and H. Emami, “A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations,” Nonlinear Analysis, vol. 72, no. 5, pp. 2238–2242, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. Chu and P. J. Torres, “Applications of Schauder's fixed point theorem to singular differential equations,” Bulletin of the London Mathematical Society, vol. 39, no. 4, pp. 653–660, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet